# SDR HAIGJQR0171

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N98W
- Make and model: Bell 212
- Aircraft serial: 35100
- System (JASC): 6220 · Main Rotor Head
- Part: Damper Assy
- Part number: 204010937009
- Condition: Leaking
- Location: M/R
- Part time: 538 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DAMPER ASSY EXCESSIVE LEAKAGE. REPLACED DAMPER FROM CSF STOCK -
